# SDR CA121120001

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,039 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412253
- Condition: Leaking
- Location: Hyd System
- Part time: 247 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DAILY INSPECTION, THE AME FOUND THE HYD HOSE WAS LEAKING AN EXCEESSIVE AMOUNT OF HYD FLUID THROUGH THE STAINLESS BRAIDING HOSE MATERIAL. THIS HOSE WAS PREVIOUSLY REPLACED ON OCT 10/2012 AND WAS REPLACED NEW AT THIS TIME, 247 TAFT HRS PRIOR.  THE HOSE WHICH WAS FOUND LEAKING BACK IN OCT WAS LEAKING FROM THE SAME AREA AND WAS A LOW TIME HOSE AS WELL.  ACFT WAS GROUNDED, NEW HOSE SHIPPED, INSTALLED BY THE AME THEN THE ACFT WAS RELEASED BACK TO SERVICE.
